# SDR 95ZZZW374

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 560
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FRAME UPPER FLANGE CRACKED TWO PLACES BS 560 BETWEEN STRINGER 29L TO OUTBOARD OF 29R.   STOP DRILLED CRACKS AS PER SRM 51-10-1.  REMOVED DAMAGED AREA AS PER SRM 53-10-4.  FABRICATED FILLER 7075-T6 1 INCH BY 3 INCH BY 30 INCHES AS PER SRM 53-10-4.  TREATED AND PRIMED PER SRM 51-10-2 AND INSTALLED AS PER SRM 51-30-2.  TOTAL CYCLES 29,235.
